# SDR AALA201708239001

- Difficulty date: August 22, 2017
- Submitted: August 24, 2017
- Operation: Air carrier
- Aircraft: N110AN
- Make and model: Airbus A321-231
- Aircraft serial: 5975
- Aircraft time: 12,974 hours, 2,609 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 820133000001
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MID GALLEY NR 3 OVEN HAS BURNING ODOR AND DOES NOT HEAT. REPLACED OVEN IAW AMM 25-35-19-401. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
